Ask a Dog Vet and Get Answers to Your Dog Health Questions
HI this is DRB and I would be happy to help you with this....so twitches like this IMO would either be from a mini-seizure as some seizures will literally just be twitching and then the other possibility could be side effects of the drugs....I would recommend trying Keppra, the generic extended release as it can be used twice daily and has hardly any liver effects at all...... much safer than Phenobarbital. I hope this helps.Let me know if you have additional questions. Sincerely, DRB
Please hit rate my service as that is the only way I am compensated. A positive rating will not close this question and I am more than happy to answer any follow up questions that you have.
Please remember my answers do not replace or supersede the advice of your veterinarian as my answers do not create a valid client patient relationship as I am unable to examine your pet. Thank you very much!
Can I assist you further tonight?
If you need additional help, let me know. I will be back online tomorrow night. Sincerely, DRB